# SDR UIEA2018071301456

- Difficulty date: July 14, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 85,111 hours, 24,567 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 37910D29
- Part serial: 13888
- Condition: Depleted
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY ESCAPE DEVICE DEPLOYED. MAINTENANCE PROCEDURES C/W SIX SERVICEABLE REMAIN CAT C EXPIRES 23JUL18.
